This will be my second month on the pill. The first month, I got my period on the third day of the placebo pills. It is now the third day of this pack of placebo pills and no signs of spotting or any symptoms. No tender breasts, fatigue etc but very slight cramping. Is this normal? When should my period come? I have taken all my pills at the same time of this month and have been consistent.
Hopefully you have had your period by now and your concerns are over. However, if that is not the case I still would not worry. It is not unusual to not have your period or even to have additional "breakthrough" bleeding in-between your scheduled period days when you are taking the placebo. Sometime it just takes time for your body to adjust and some doctors even suggest that having your period is not necessary at all. That said, if you continue taking the BC pill and still do not have a period and are at all worried contact your doctor, there is no reason to worry when the doctor is just a phone call away. If your period does not come after 6 months I would definitely call, just to make sure you do not need a different strength of BC pill or to assure there is not some other reason for the lack of menstruation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2014 • 1 answer
Posted 12 Nov 2015 • 1 answer
Posted 23 Jul 2016 • 0 answers
Posted 23 Feb 2017 • 1 answer
Posted 16 days ago • 1 answer